Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

yowasup

Member
  • Content Count

    113
  • Joined

  • Last visited

Everything posted by yowasup

  1. stumbled on this article today.... what do you guys think about it? http://www.cbssports.com/golf/story/152133...ably-at-us-open
  2. not sarcastic whatsoever. Do some research about pituitary hormones. A decrease in total testosterone, culminated with a decrease in IGF-1, would essentially cause a male to become more like a female biologically.
  3. sorry about that http://www.ingentaconnect.com/content/mjl/...000001/art00005
  4. It has long been known that Accutane causes sporadic cases of permanent stunted growth, but the link between isotretinion and GH physiology has never really been fully investigated. This new study concludes that Accutane WILL significantly decrease your Insulin-Like Growth Factor-1 levels and IGF binding proteins. Do some research about how you grow and this might scare you a bit. Another recent study proves that Isotretinion also significantly decreases total testosterone during treatment. so g
  5. i glanced over your post, but if your multi-vitamin has a 150% daily value of vitamin A, you should stop taking it unless you want to exacerbate certain side-effects like dry skin and dry lips... Accutane is basically a controlled overdose of vitamin A, so taking that multi-vitamin probably isn't the best idea.
  6. you can sue anyone for anything... it's just a matter of whether your case has standing and whether you can actually win. If you can prove that accutane fucked up your life and you weren't fully informed of the potential side-effects you have a good chance... a bunch of guys have recently won millions after proving that accutane caused them to develop IBD. IBD is pretty much the only thing you can sue over right now, because it previously wasn't listed as a possible side-effect.
  7. sydney fellow, i've taken biotin supplements... and so have thousands of people who have experienced accutane-related hairloss. Accutane-related hairloss is not as simple as a deficiancy in biotin, and there are many other factors that come into play. I think there is a thread on this message board that explains one dermatologist's take on accutane induced hairloss. Check it out..
  8. Roche discontinued Accutane because they knew that they would be facing thousands of personal injury lawsuits in the coming years. It was interesting that they pulled Accutane off the market just as a new study linking Accutane to IBD was published... ONLY A COINCIDENCE though, right steve? Accutane was by far the most popular form of isotretinion, and the idea that they pulled it from the market because of competition from petty generics like sotret is complete fallacy. With regards to your st
  9. Nope, not at all... I'm talking about side-effects like Irritable Bowel Disorder.
  10. correction to steve's post: most people that are AWARE that Accutane caused their health problems post on websites like these.
  11. What if all of the people who have suffered from IBD and other related gastro-intestinal disorders/ anxiety/depression/ joint and bone problems as a result of their accutane-treatment posted on this board???? See the thing is many people, after having taken accutane, don't realize that their ailments are the result of accutane. So that argument could go both ways my friend. The only thing we can do is turn to the data. I highly suggest reading Douglas Bremner's book, "Before you take that Pill".
  12. Has anyone else seen the commercials advertising compensation for Accutane-induced IBD? Has anyone been following the many court-cases that Roche has recently lost with regards to Accutane's causal link to IBD? Has anyone been following the criticisms that the EMA has had to deal with these past few months regarding the EMA's cover-up of potential Accutane side-effects? Has anybody stopped to think that maybe the psychological damage caused by acne is nothing compared to the psychological and ph
  13. To add on to a few others' statements. Taking colon cleanse won't really do anything for you except perhaps improve your gastrointestinal function for a few days/weeks. There is absolutely no way that Accutane could "become lodged" somewhere in your colon. That statement is completely false and is ignorant to basic physiological principles with regards to vitamin/drug intake. Side effects such as permanent hair loss and IBD occur because of Accutane's ability to make changes to DNA transcription
  14. I agree. Someone who has been suffering from moderate acne for a long period of time and is no longer a teenager should consider accutane. The derm part of my argument isn't opinion at all. The fact of the matter is that the majority of accutane prescriptions are for TEENS with mild-moderate acne. And since accutane isn't intended to treat mild-moderate acne, especially in teens, dermatologists haven't been following accutane warnings and guidelines. I don't see how that's propaganda... it's a f
  15. A recent study showed that 80 percent of all Isotretinion users have mild-moderate acne (Leeds Universtiy Hospital). Congressional studies and other studies alike estimate that between 60 and 85 percent of Isotretinion users have mild to moderate acne. Isotretinion is only intended to treat severe acne--thus, companies like Mylan, Barr, and Actavis are able to make profits off of Isotretinion because dermatologists are violating the Hippocratic Oath and failing to do their jobs. What I'm trying
  16. Just to re-iterate what everyone has basically said-- it is a possibility. You won't know if you will experience this side-effect until you begin taking the medication. Although your acne is persistent, it is only MILD. Accutane is not intended for mild acne, and you shouldn't even be considering going on this drug. A cloudy mind is not the only side-effect you should consider... This drug makes significant changes to one's DNA and epigenetic structure... I wouldn't risk fucking with your body t
  17. It's not typical, but theoretically Accutane could affect one's mental condition post-treatment because of the fact that it's able to make changes to DNA transcription factors and epigenetic structure. Talk to your doctor about it... and I wouldn't go on any anti-depressants too soon if I were you... your body can only handle so many medications.
  18. "Accutane has been proven to reduce the rate of cellular division in rapidly dividing cells (like osteoblasts), so the fact that Accutane could also decrease the production of IGF should definately cause people to question whether pre-epiphyseal closure happens to only a very small percentage of the population of Accutane users who are in their growing years. " Helios, i never said that this specific study proved anything, i just said that it should cause people to question whether there are on
  19. I agree totally with the last two posts.... I could start a topic saying "people thinking they are so tough because they didn't experience bad side-effects and braging about it", but i won't cuz im not a dick.
  20. I still get chapped, lips... I took accutane three years ago...
  21. Helios you are completely wrong...do you know what a half-life is? Accutane's half-life is 10-20 hours... so you're wrong to say that "according to it's half life, most of it is broken down and excreted within a week". Accutane is fat-soluble, meaning that it is stored in the body. Roche even says that it takes one month to flush accutane out of your system (which is why they also tell women to not get pregnant for at least one month after discontinuing their treatment). So I don't know where yo
  22. Helios can you give me the links to the non-biased research that you're talking about?
  23. holy shit... i totally remember talking with my friends about shit like "is life real"... wow thats crazy that you bring that up.... i took accutane three years ago and i remember that...
  24. so I went to my doctor a few weeks ago to talk to him about my concerns regarding accutane's impact on my bone growth... he pulled out an x-ray of a shoulder injury I recieved a few months after i discontinued my accutane treatment and examined the epiphyseal lines and determined that my bone age was much older than my actual age. So here's a study that discusses Accutane's impact upon IGF (insulin-like growth factor), which is responsible for bone-growth. http://www.ncbi.nlm.nih.gov/pubmed/2012
  25. wow dude, I've experienced many side-effects as a result of my accutane treatment, some of them permanent, and I don't like being called a "big baby" when I tell people about them. My doctor has confirmed that my growth was stunted as a result of my accutane treatment. I'm pissed off-- so I tell people about it... is that being a baby??? No. Thats called informing people so that they know that the side-effects of this drug are real. I'd like to see Mr. Tough Guy over hear have to deal with shitt
×